Please use this identifier to cite or link to this item: doi:10.22028/D291-30258
Volltext verfügbar? / Dokumentlieferung
Title: Toeplitz operators with pluriharmonic symbol on the unit ball
Author(s): Eschmeier, Jörg
Langendörfer, Sebastian
Language: English
Title: Bulletin des Sciences Mathématiques
Volume: 151
Startpage: 34
Endpage: 50
Publisher/Platform: Elsevier
Year of Publication: 2019
Publikation type: Journal Article
DOI of the first publication: 10.1016/j.bulsci.2019.01.006
URL of the first publication: https://www.sciencedirect.com/science/article/abs/pii/S0007449719300065
Link to this record: hdl:20.500.11880/28691
http://dx.doi.org/10.22028/D291-30258
ISSN: 1952-4773
0007-4497
Date of registration: 13-Feb-2020
Faculty: MI - Fakultät für Mathematik und Informatik
Department: MI - Mathematik
Professorship: MI - Prof. Dr. Jörg Eschmeier
Collections:UniBib – Die Universitätsbibliographie

Files for this record:
There are no files associated with this item.


Items in SciDok are protected by copyright, with all rights reserved, unless otherwise indicated.